Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

An area of my face started to get really dry and slightly wrinkled shortly after i started using duac gel for acne. At first, i thought it may be temporary but it's been over 6 months since i last used it and the dryness and wrinkles persist. I am 21 so this should not be normal.

I'm sure it was the benzoyl peroxide in the duac, as other people have reported the same problems in the use of BP.

Nothing works. Moisturizers, oilve oil, nothing. I'm worried this may be permanent damage.

Any help appreciated

Edited by Scarface1983
Link to comment
Share on other sites

I had this when i used Bp initially. Its not permenant. Perhaps you should use it less often. Try aloe vera and a reallly intensive, but non-comedogenic moisturizer.

Link to comment
Share on other sites

^ thats what everybody around here seems to say

even though you clearly said you stopped using it for 6 months, lol

i got a forehead wrinkle from bp. its permanent. possibly a retioid (sp) like differin can plump it back up

Link to comment
Share on other sites

Nope. But I do know that Peroxide in the formula is an oxidazing agent, that helps kill bacteria but also may cause some skin damage (it depends on the use and percentage). Like too much sun exposure. So I use BP on the spot mostly.

Link to comment
Share on other sites

Nope. But I do know that Peroxide in the formula is an oxidazing agent, that helps kill bacteria but also may cause some skin damage (it depends on the use and percentage). Like too much sun exposure. So I use BP on the spot mostly.

Do you know if the damage is usually permanent?

Link to comment
Share on other sites

It happened to me. But even worse.
i used it on my temples and cheeks for only one night.
after that my skin has never been the same.
its wrinkly, thinned, shiny some places, 
enlarged pores, pores/holes Which i didnt have before - basically my skin now looks like orange peel, terrible texture.
besides that it has damaged my skin barrier, it keeps getting inflamed, irritated Where i used the BP and Its now been 4 months since. I dont know What to do anymore...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×